It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Try double-checking with your pharmacist about what dosages of Nyquil might help you and what dosages are over-board. There's no reason to get nose trouble, too!

Also, ask the pharmacist about using Dramamine during this withdrawal. It might make you sleepy and curb any dizziness and/or nausea. Make sure you don't use the non-drowsy formula, though, since that wouldn't help.

Seriously, ask the pharmacist... they usually know these things and are often very helpful, plus they can double check that you don't use something over-the-counter that might interfere with a prescription that you're taking. Good luck! :)





All times are GMT -7. The time now is 05:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!